It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-27-2012, 11:57 PM   #1
Veteran
(female)
 
Join Date: Nov 2007
Location: Edmonton
Posts: 416
Courty HB User
Red face Bleeding in the middle of pill pack

I am on Alesse birth control pills and have been for 6 years. For the first time ever this month I have had bleeding as in a full period pretty much right in the middle of the pack. I have not missed any pills. I don't know if I should go to the doctor this month or wait until next. I just want to make sure my pill is still protecting me as this has never happened before.


Any advise?

Thanks

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), Princesa (5), lorileamc (5), Seraph (3), Remod (3), Titchou (3), sue19 (2), frankieswife (2), sjb (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (832), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 02:18 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!